# SDR CA010212014

- Difficulty date: February 2, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 42,618 hours
- Engine: Pwa PT6A28
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 3032710
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT SMOKING ON START AND SHUTDOWN. OIL TO FUEL HEATER SUSPECTED OF INTERNAL LEAK. OIL TO FUEL HEATER REPLACED AND AIRCRAFT RETURNED TO SERCICE AFTER GROUND RUN.
